Side Effects of Zidovudine

Side Effects of Zidovudine: Final Thoughts

You may experience some or none of the side effects of zidovudine listed in this article. Unfortunately, it can be difficult to tell whether any particular side effect (such as nausea) is actually caused by zidovudine itself or by other factors. Therefore, make sure to let your healthcare provider know if you develop any side effects while taking the drug or if something "just does not seem right." While it may not be a side effect of zidovudine, your healthcare provider will be able to diagnose and treat the problem.
 

AZT (Zidovudine) -- Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.